Discussions By Condition: Muscle conditions

Help!! Joint pain and swollen glands!!

Posted In: Muscle conditions 3 Replies
  • Posted By: Libby Lambert
  • October 29, 2006
  • 01:26 PM

Since summer I have had really bad joint pain that last only 1-2 days then goes completely away. Along with that swollen glands with pressure
swallowing. At first the joint pain was random around the body but now mainly in shoulders and wrists. When wrists are involved it seems like carporal tunnel. All I am getting are pain pills and my doctors are stumped.
Any ideas out there. Please help!! Libby

Reply Flag this Discussion

3 Replies:

  • It's a relief to know that I'm not the only one with these problems that the doctors can't figure out.
    Anonymous 42,789 Replies
    • November 12, 2006
    • 00:29 AM
    • 0
    Flag this Response
  • I have recently gone to another doctor and he now has taken me off the lipitor because of the joint pains. We will see. The swollen glands and tightness in my throat he feels is acid reflux and has put me on medication for that. So now just sit and wait and see. Who knows.
    Anonymous 42,789 Replies
    • November 12, 2006
    • 03:27 PM
    • 0
    Flag this Response
  • I had the sam problems-I now take omneprezole to help with the relux I was getting with the statins, and have actually reduced the dose to 20mg instead of 40mg, and I seem to have eased the problem considerably.I do have ishmaic heart desease,so I have to take the statins, but ensure I have kept my colestoral down to under 4 (3 at present)
    Anonymous 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?